# SDR QXEA2010052800319

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 4,854 hours, 5,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - ON RT INBD SEAT TRACK 13 AT APPROX STA X373.15 THERE IS CORROSION ON THE CLAWS AND INSIDE THE TRACK.  REMOVED CORROSION BY BLENDING AND POLISHING SMOOTH.  MAX MATERIAL LOSS WAS .012 INSIDE CLAW AND .005 ON TOP.  FOUND IT TO BE WITHIN LIMITS IAW RD 8/4-53-884.  ALODINED ALL BARE METAL. NO PRIMER OR PAINT REQUIRED IN THESE AREAS.  HFEC IAW -8 400 NDTM PART 6 51-00-01, NO CRACKS NOTED.
